Lybrate.com has top trusted Orthopedists from across India. You will find Orthopedists with more than 39 years of experience on Lybrate.com. You can find Orthopedists online in Gurgaon and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Cervical Traction Procedure
Hip Replacement Surgery
Treatment of Lumbar Radiculopathy
Spinal Fusion Surgery
Treatment of Knee replacement
Arthritis And Pain Management Treatment
Hip Resurfacing Surgery
Hip Injury Treatment
Ankle Injury Treatment
Knee Injury Treatment
Hip Pain Treatment
Ankle Pain Treatment
Knee Pain Treatment
Treatment of Joint Dislocation
Joint Mobilization Procedure
Joint Replacement Surgery
Limping Child Treatment
Meniscus Injury Treatment
Pelvic Rehabilitation Techniques
I am 77 years old and i have developed knee pain in both the knees. There is stiffness and regular pain. It gas becom difficult to walk. Regular massage is being done with certain oils from Kerala. Megnatic therapy is being followed but results are not satisfactory. I can afford operation and replacement of knee joints. Kindly advise me Ayurvedic sure shot treatment.
Today My plaster got removed I was suffering from wrist fracture, I was unable to move and rotate my hand properly so doctor told me exercises but till evening my hand got swollen from affected area there is lot of pain when I move palm up and down and also during rotating Do I have problem of DRUJ instability. Because I checked on internet and found all things matching to my condition I was fallen from back seat of bike with outstretched hand is There is any physics treatment for this immobility or I should go to doctor again.
I am suffering with pain from left buttock and some times pain occurs at right buttock also. Due to pain I am not able to walking. Please suggest.
Hi sir, Jst 1 month back I had a muscle sprain on my lower back while doing warm up exercises. Normally it does not pain. It only pains when I twist or bend my back. After a month I had recovered a lot. Nw when I bend my back forward I get the pain. The pain is not so severe but it feels so uncomfortable while doing workout. Now I want to know how much more time needed to recover as I am engaged in sports (boxing).
Hello doctors please help me my problem is knee pain or heel pain I worry about this how to reduce this problem. Thanks advance.
Sir. I m suffering from joint and muscular pain from last six months. Its really irritates me made my condition like hell. I need a proper solution for that.
I used to go for jogging daily in the morning and run about 1500 metres but when I used to run by wearing shoes then my bones beneath my knees starts paining and it used to continue for over a week. so, please tell me what should I do? also I feel too much pain in my back I also have headache problem whenever I travel.
I have pain in my left knee.I do not want to go for knee repai surgery. Is there any other method to.combat this pain..
Bisphosphonates are the most commonly prescribed medicine for osteoporosis patients. This medicine is taken for no more than three to five years in a stretch. A doctor typically takes a call after this time period to find out whether it is suitable for the patient to continue the medicine for a longer time based on the individual risk factors.
Bisphosphonates contain four main ingredients namely Relcast, Fosamax, Boniva and Atelvia. This medicine slows the rate of bone loss and reduces the risk of fracture. This being said, there are some potential side effects of Bisphosphonates as well:
- Problems in the jawbone: Consumption of Bisphosphonates can lead to a condition known as the osteonecrosis. This is a disease of the jawbone swelling, pain, and infection of the jawbone. The risk increases if a patient goes through an invasive surgery such as tooth extraction.
- Thigh bone fracture: Prolonged intake of Bisphosphonates is believed to be a rare kind of thigh fracture known as the atypical femoral fracture. This is very similar to a stress fracture that causes subtle pain and worsens with time.
- Stomach upset: Bisphosphonates intake can lead to oesophageal ulcers and sharp pain in the abdomen. It can also lead to mild fever lasting for a time period of 2-3 days along with upset stomach and body ache. This symptom mostly occurs when there is an irregularity in taking the medicine.
Choosing the right Bisphosphonates:
Drugs of the Bisphosphonates class are similar in nature. While some vary in terms of maintaining potency and bone density, the overall effectiveness of this drug is on the higher side. The common aim of this drug is to reduce the rate of fracture. The decision of choosing a drug over another depends on factors such as cost, preference, convenience and tenacity to stick to the exact dosage. Doctors often prescribe the monthly dosage at one go. The dosage can also be prescribed on a weekly basis depending on the patient’s convenience.
The effect of Bisphosphonates:
Consumption of intravenous Bisphosphonates is considered to be the best medicine for fracture prevention. It is, therefore, very unlikely that a patient with osteoporosis will see additional improvement once he has taken Bisphosphonates for more than three years. This is perhaps the reason why most doctors suggest stopping this medicine after a patient consumes this for more than 3 years. Some other factors that a doctor considers while making this decision include past history of fractures, the age of the patient and the present bone density. If however, the bone density gets worse, a doctor can always restart Bisphosphonates until further improvement is witnessed. This again depends on the patient’s medical condition at the time of check-up. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.